# SDR DALA2016032502295

- Difficulty date: March 24, 2016
- Submitted: March 26, 2016
- Operation: Air carrier
- Aircraft: N994DL
- Make and model: Doug MD-88
- Aircraft serial: 53346
- Aircraft time: 63,633 hours, 45,483 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 927
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON BEAM SUPPORT ON BS 927 BELOW SEAT TRACK LBL 4 -12.  BEAM SUPPORT WAS REMOVED, NEW BEAM SUPPORT WAS REPLACED AND INSTALLED IAW SRM 51-30-5.
